# SDR DALA2015012100404

- Difficulty date: September 9, 2013
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 51,104 hours, 19,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 526, .7500" BELOW S23R. REMOVED BLIND FASTENER IAW SRM. REPAIRED IAW SRM.
